Journal of the Mathematical Society of Japan

Kernels of Toeplitz operators

Takahiko NAKAZI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 38, Number 4 (1986), 607-616.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1230394466

Digital Object Identifier
doi:10.2969/jmsj/03840607

Mathematical Reviews number (MathSciNet)
MR0856129

Zentralblatt MATH identifier
0591.47023

Subjects
Primary: 47B35: Toeplitz operators, Hankel operators, Wiener-Hopf operators [See also 45P05, 47G10 for other integral operators; see also 32A25, 32M15]

Citation

NAKAZI, Takahiko. Kernels of Toeplitz operators. J. Math. Soc. Japan 38 (1986), no. 4, 607--616. doi:10.2969/jmsj/03840607. http://projecteuclid.org/euclid.jmsj/1230394466.


Export citation